# SDR RAIA00502003

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 20,843 hours, 20,195 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - LT P1 AND STATIC AIR DATA LIGHT ILLUMINATED.  MAINTENANCE REPLACED CURRENT SENSOR TO LT STATIC PORT HEATER.
